CSN Login
Members Online: 5

You are here

Inylta and scanxiety

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

I hate Inlyta. or rather, I hate its side effects more:sore feet, sore hands, achy aches, problems on the poop deck, sore mouth. fatigue. My hormones are so mixed up they think I'm a post-menstrual woman!
So I went into the Oncs office full of hope, he had mumbled about a trial of something new

So I go in with hope of Getting rid of this horrible medicine and what do I learn? All my lumps have shrunk by a third and the small fry have disappearred entirely.

I guess I'll be staying with this drug for a while.Smile

APny's picture
APny
Posts: 1948
Joined: Mar 2014

Oh that such good news! I'm really happy for you. Is there a chance that once your body is accustomed to it the side effects will lessen or go away?  

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

I dont know. I honestly hate its all encompassng low level or high level irritation. But 1/3 reduction in tumours? I must be the happiest post menapausal male to ever flood the sewerage system withe ostrogen.

Shecka1121
Posts: 114
Joined: Apr 2015

Great to hear about your results.  You sure have humor about the side effects.  Heres to hoping the side effects lesson and you get the same on going results :)

a_oaklee
Posts: 440
Joined: Nov 2013

Congratulations.

What dosage are you taking?

Do you know why some people have more or less side effects?  Maybe you could lower the dose, or take a week off.

My husband takes 7 mg twice a day.  Over 2 years now.  Yeah!

foxhd's picture
foxhd
Posts: 3183
Joined: Oct 2011

Nice! Stomps. I'll venture to say the side effects annoyance factor has just dropped a ton. It can be like musical chairs. As long as they keep having enough chairs for us, life is good. I'm glad that there is always another treatment out there.

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

2mg twice a day. But the side efects are a bugger. I dont think anyone knows why. But Fox is right they are easier to deal with when the drug is making the tumours smaller.

Srashedb
Posts: 482
Joined: Dec 2013

it is easy for me to say that the side effects are worth it but, shrinkage is great! You could have been enduring these horrific side effects and discovered that the meds didn't work.

Sarah

Nana4life's picture
Nana4life
Posts: 78
Joined: May 2015

So happy for you!!! I think your sense of humor is just as important as the drugs in shrinking those buggers. 

Have you ever considered some supplements to reduce side effects? I read a book once called drup muggers. It basically would tell you what nutrients certain prescription drugs deplete your body of. I'm sure it wouldn't hurt. 

For example probiotics for digestive issues, magnesium for aches , b vitamins for energy etc. 

Im a huge believer in the medicinal power of food!

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

Lots of mushrooms, everythin down to Opium.

Allochka's picture
Allochka
Posts: 871
Joined: Nov 2014

Wow !!!! Congratulations!!! :-) 

NewDay's picture
NewDay
Posts: 273
Joined: May 2012

Footstomper,

Congratulations on your great results.  I have gotten shrinkage and then stability for over a year on Inlyta, but it looks like that might be coming to an end.  After a few months on it, the side effects were really affecting my QOL, so my doctor suggested doing 6 weeks on, 1 week off.  It is not standard protocol, but only because that regimen has not been tested in trials.  It has worked great for me.  My side effects disappear after only a couple of days and don't get really bad until about week 4 back on.  If you are willing to take the rsk in order to get a few weeks of relief,  you might dscuss it wth your doc.  It really helps to get through the rough days when you know you will a get a break.

Good Luck,

Kathy

cheatinlil's picture
cheatinlil
Posts: 194
Joined: Jun 2014

Thanks for sharing footstomper. My husband is on inlyta too. We go in for scans in October to see if it's working. He is on short term disability now. We are wondering if he can tolerate the side effects and get back to work in October. 

Jojo61's picture
Jojo61
Posts: 1310
Joined: Oct 2013

Nice to hear some good news for a change!! Yay!!!

Hugs

Jojo

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

So I decided to do a bit of living instead. anyone fancy joining me?

Positive_Mental_Attitude's picture
Positive_Mental...
Posts: 454
Joined: Jul 2014

You have a terrific sense of humor.  My attitude is why cry or be sad when laughing is so much more fun.  Today I received extremely bad news for my business, and the person delivering the news to me remarked that I did not seem upset--and I thought that after everything I have been through in the last 2 years, losing business was the least of my worries.  I am a live, I am feeling great, and I have a wonderful wife and children.  It is all that matters.  I'll find more business, or I will work less, which is what I have been striving to do since my diagnosis last year.

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

Good luck for october

Footstomper's picture
Footstomper
Posts: 1238
Joined: Dec 2014

I will have a word with the Onc about taking weeks  off

foroughsh's picture
foroughsh
Posts: 775
Joined: Oct 2014

It's wonderful news, congratulations!!!!!!!

Positive_Mental_Attitude's picture
Positive_Mental...
Posts: 454
Joined: Jul 2014

What terrific news.  You have brightened an otherwise shitty day.

Subscribe to Comments for "Inylta and scanxiety"